I ‘m a 39 yo 290lb 5’11 male in the process of weight loss. Three weeks ago while sitting at work the right side of my right hand went numb then a few minutes later the middle toes on my right foot went numb. This lasted approximately 45 minutes then resolved. A few days later this repeated followed by a couple of days of no symptoms. Then two weeks ago my right hand and both feet felt the numb sensation w/tingling sensation. This has been happening off and on since where it comes and goes and often moves from hands to feet, etc. My skin overall seems sensitive and I have felt some electric zap sensations all over my body. Some muscle and joint soreness that may not be related. Eyes have been fine, had pics taken of retinas by eye Dr 6 months ago, everything fine.
I saw my GP last week who ordered blood work and referred me to a Neuro Doc however he told me he didn’t think it was anything serious. Results: CBC w/Dif, TSH, Glucose, Comp. Metabolic panel all normal. Vitamin D-Hyrox=54, Sed Rate 15. Three months ago I did have full vitamin panels run by GI Dr, at the time Vit C was below measurable limits, D3 was 24, everything else normal. Five years ago I did have a brain MRI w/wo contrast for headaches, it was 100% normal. (I still have headaches/dizziness off and on)
Meds I am currently taking: Protonix 40mg 5yrs for GERD, Multi-vitamin 12 yrs, Vit D 1000iu 1wk, Vit C 1wk, Vit b12 1 wk, Xanax .125 TID. I had been reducing Xanax weekly over the past several months. (was taking .5mg TID for 4 years). My Psch. Dr suggested I increase Xanax to last highest dose so I did a few days ago. It seems to reduce the symptoms a little but not completely.
I worry that I may have MS, CIDP, GBS, or some other major illness even though common sense would tell me it is vitamin related or tied to Xanax reduction as noted in the Ashton Manual. Is MS still a possibility? If not, what things could it be?
Thank you very much!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.